# SDR DALA2021030101151

- Difficulty date: March 19, 2020
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32215
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT H CHECK A ROCK CHIP DAMAGE WAS FOUND ON FUSELAGE SKIN (P/N 141T3221-5) AT BS 385 AND S-38R. THE DAMAGE WAS OUT OF LIMITS OF B767-300 SRM 53-00-01-1A-1 AND IT WAS REMOVED BY TRIMMING THE SKIN. C/W ERA 585636-14. (LP 1535035)
